# SDR DALA13014221612

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 52,875 hours, 7,068 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Condition: Smoke
- Location: Potable Water
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND SMOKE AND ELECTRICAL SMOKE IN THE AFT PAX COMPARTMENT.  FOUND THE SMOKE COMING FROM THE POTABLE WATER COMPRESSOR AND CONFIRMED THE SMOKE DISAPPEARED AFTER THE COMPRESSOR CIRCUIT BREAKER WAS PULLED.  OPEN
